# SDR KCSA201606231035

- Difficulty date: June 23, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N173CR
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 84,114 hours, 21,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE BOX ACCESS PANEL SHOWS EVIDENCE OF CORROSION, FWD TORQUE BOX, STA 544-566, FWD CARGO COMPARTMENT, LBL 20-39, PANEL.
